# SDR UIEA2014103100548

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Jam-Nut
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ROD END JAM NUT LOOSE IN PNEUMATIC DUCT SUPPORT AT RT INBD WING LE STATION 337.  RETIGHTENED LOWER ROD END JAM NUT & ON PNEUMATIC DUCT SUPPORT AT RT INBD WING LE STATION 337 IAW AMM 20-11-00.
